# SDR CA961104006

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 36E1652QC
- Condition: Worn Jaws
- Location: Nr 1
- Part time: 86 hours
- Component: Parker Hanif, 36E1652QC
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 STARTER WOULD NOT ENGAGE AT ENGINE START. TEETH ON STARTER JAWS WORN, REPLACED.
